# SDR ABXA060116

- Difficulty date: February 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3757794504A
- Condition: Gouged
- Location: Bs 1160 L32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1160, LONGERON 32 RIGHT, AFT CARGO CROSS SLIDE DOOR, LOWER FORWARD DOOR JAMB STIFFENER GOUGED.  REMOVED AND REPLACED STIFFENER IAW DC8 SRM 51-1-20D.
